# SDR 2002UALA01357

- Difficulty date: August 26, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 39,131 hours, 11,700 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STATION 1420 FUSELAGE FRAME HAS DENT IN UPPER CAP ABOVE STRINGER 26L AND HAS EXCESSIVE MATERIAL LOSS AT RBL 14 AND LBL 2 TO LBL6.  MAJOR REPAIR ACCOMPLISHED.  REPLACED FRAME SECTION FROM PRODUCTION SPLICE AT STRINGER 24L TO CARGO DOOR SILL AT STRINGER 26R.
